Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
edddyyy21

what should i do??

Recommended Posts

i tihnk the skins more sensitive closer to my nose( basically my cheeks) and thats the only place im getting pimples now...i think its because the retin a i apply there results in irritation and pimples...right now i use it every other night...is there anything i could do to reduce the irritation when applying it??

Share this post


Link to post
Share on other sites

also i apply .50% right now and dont have too much acne...should i go down to .25% on my cheeks and .50% everywhere else?? because it is kind of red on my cheeks compared to the rest of my skin...not sure wht to do

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×